Atypical antipsychotics are known to be associated with electroencephalogram abnormalities. Olanzapine can lower seizure threshold and induce epileptiform discharges. However in patients on olanzapine for the treatment of a primary psychiatric disorder, clinical seizure is a rare occurrence. We report the case of a 25-year-old man with a diagnosis of paranoid schizophrenia with obsessive-compulsive disorder of 8 years' duration who developed new-onset generalized tonic-clonic seizure with exposure to olanzapine. Electroencephalogram showed epileptiform discharges; results of computed tomographic scan and metabolic investigations were normal. His antipsychotic was changed to haloperidol, and the patient showed a significant improvement in psychotic symptoms with no recurrence of seizures and did not require anticonvulsant therapy. Olanzapine has a profile similar to that of clozapine and shares its seizure-inducing potential. Typical antipsychotics such as haloperidol might be a safer option for such patients.